# SDR ASAA2021112736723

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,095 hours, 13,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXIT SIGN COVER FELL OFF. GROUNDED - YES. RE-INSTALLED R1 EXIT SIGN COVER PER B737-800 AMM 33-51-01-960-802. NOW OKAY.
